The first boundary-value problem for certain semi-bounded hypo-elliptic differential operators
Doklady Akademii Nauk, Tome 149 (1963) no. 6, pp. 1257-1260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_6_a3,
author = {V. P. Mikhailov},
title = {The first boundary-value problem for certain semi-bounded hypo-elliptic differential operators},
journal = {Doklady Akademii Nauk},
pages = {1257--1260},
year = {1963},
volume = {149},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_6_a3/}
}
V. P. Mikhailov. The first boundary-value problem for certain semi-bounded hypo-elliptic differential operators. Doklady Akademii Nauk, Tome 149 (1963) no. 6, pp. 1257-1260. http://geodesic.mathdoc.fr/item/DAN_1963_149_6_a3/